MathSciNet Relay Station
MathSciNet bibliographic data
MR1939035 (2003i:62017) 62D05
Ming, Kewei; Rosenbaum, Paul R. A note on optimal matching with variable controls using the assignment algorithm. J. Comput. Graph. Statist. 10 (2001), no. 3, 455–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement